# SDR ABXA040327

- Difficulty date: September 15, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 54,309 hours, 43,654 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Ice Sensor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CLIMB, BOTH MASTER CAUTIONS ILLUMINATED, DIVERTED TO SGF.  INSTALLED NEW LEFT THERMAL CONTROL AMPLIFIER, BITE TEST SHOWED PROBLEM IN SENSOR ON CIRCUIT.  FOUND WIRES ON LEFT ICE PROTECT TEMP HIGH SENSOR BROKEN, SPLICED WIRES IAW DC-9 MM 20-50-1.  OPS CHECKED GOOD.
